Solpadeine Migraine Tablets

Solpadeine Migraine Tablets use a dual action formula of ibuprofen and codeine to provide fast acting pain relief.

Solpadeine Migraine Ibuprofen and Codeine Tablets

Suitable for: Adults and children 12 years and over

Use for:
Soft tissue injuries, including sprains, strains and musculo-tendonitis, backache, non-serious arthritic and rheumatic conditions, neuralgia, migraine, headache, dental pain and dysmenorrhoea.

Ingredients:
- Solpadeine Migraine Tablets: Ibuprofen 200mg and codeine 12.8mg

How to use:
- Tablets: Take 2 tablets every 4 hours as required

Do not take more than 6 tablets in 24 hours.

For three days use only. If symptoms persist, please consult your doctor. Can cause addiction. Always read the label.

Buy Now

Solpadeine Plus Capsules, Solpadeine Plus Tablets, Solpadeine Plus Soluble Tablets and Solpadeine Max Soluble Tablets contain paracetamol, codeine phosphate hemihydrate and caffeine. Solpadeine Max Tablets contain paracetamol and codeine phosphate hemihydrate. Solpadeine Migraine Ibuprofen & Codeine Tablets contain ibuprofen and codeine phosphate hemihydrate. Solpadeine products should be taken for the short term treatment of acute moderate pain which is not relieved by paracetamol, ibuprofen or aspirin alone. Products containing codeine can be addictive and should be used for a maximum of three days. Solpadeine Headache Soluble Tablets contain paracetamol and caffeine – a mild analgesic and antipyretic formulated to give extra pain relief. Always read the leaflet.